# SDR HEEA968194

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug MD 900
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21100516
- Condition: Blistered
- Location: M/R
- Part time: 780 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND, NOTICED A BLISTER IN THE BOTTOM SIDE OF THE M/R BLADE ABRASION STRIP.
